# SDR K452012F00000

- Difficulty date: January 3, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N691ES
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651101071
- Condition: Damaged
- Location: Fs 171.80
- Part time: 11,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS PARKED, POSITIONED WITH STRONG TAILWIND COMPONENT.  WHEN CREW OPENED CABIN DOOR PILOT LOST GRIP ON HANDLE AND WIND SLAMMED DOOR OPEN, BREAKING THE HINGE AND DAMAGED THE FUSELAGE SIDE AT FS 171.80.  REPAIR IS BEING COMPLETED IAW REPORT S-500-ATA53-07RD.
